Location

Consult City's Top Doctors, The Minute You Need To

Your First consultation is
Free!

179
General Physicians

166896
Cases done
by General Physicians

71
Hospitals

Are you dealing with Drug Induced Diarrhea?

About

Diarrhea caused due to consumption of medication.

Antimicrobials are responsible for 25% of drug-induced diarrhoea.
- Typically short term
- May not require imaging and tests
- Can be treated and prevented

Drug induced diarrhea refers to a condition wherein one may need to pass stools more often in the day which may be in liquid form. This condition is a result of certain medicines which could be antibiotics, antimicrobials or others.

Symptoms

Self-diagnosable: Need to pass stools more often in the day is the most common symptom.
Loose or watery stools
Pain or cramps in the belly region
Increased frequency of passing stools
Nausea
Reduced hunger

Treatment

Self-care: Always maintain proper hygiene and make a note of any drugs that may worsen your condition. Consume plenty of fluids to replenish any loss. In some cases you may be advised to consume drinks rich in electrolytes to substitute for mineral loss in the body.

Medication: In case you have severe weakness or fatigue or the symptoms don’t improve, your healthcare professional may suggest anti-diarrheal medicines to ease the symptoms.

Specialists: At mfine, we offer customized treatment plan for drug induced diarrhea and other health ailments, so feel free to call us anytime.

Other Specialities

Give a missed call to 08061914343 to Download the App